MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER 01.29.206 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE L; HIP BALL HEAD

MEDACTA INTERNATIONAL SA MECTACER 01.29.206 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE L; HIP BALL HEAD
Catalog Number 01.29.206
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 september 2024: lot 2211901: (b)(4) items manufactured and released on 06-sep-2022.Expiration date: 2027-08-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affair director: a dislocation was reported a few months after the primary implantation of a total hip arthroplasty (tha).The available images clearly confirm the dislocation and also reveal a slightly undersized stem, with possible mobilization visible on the dislocation x-ray.Additionally, a bony defect is evident on the superior aspect of the acetabulum, along with a displaced bone fragment.Hip dislocation is a well-known complication following tha and can result from component positioning or insufficient soft tissue tensioning.In this case, the presence of the acetabular defect may have compromised the competence of the soft tissue envelope, contributing to the dislocation.It is unlikely that the dislocation can be attributed to the standard devices used.Additional implant involved, batch review performed on 02 september 2024: liner: mectacer 01.29.409 ceramic liner ø 32 / d lot 2006662: (b)(4) items manufactured and released on 25-sep-2020.Expiration date: 2025-09-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Item not registered in us.
 
Event or Problem Description
Revision surgery due to hip luxation at about 5 months post primary.

Brand Name
MECTACER 01.29.206 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE L
Common Device Name
HIP BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20320101
Report Number3005180920-2024-00763
Device Sequence Number7782968
Product Code LZO
UDI-Device Identifier07630030809170
UDI-Public07630030809170
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.29.206
Device Lot Number2211901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian